# SDR QXEA200500728

- Difficulty date: April 20, 2005
- Submitted: April 27, 2005
- Operation: Air carrier
- Aircraft: N346PH
- Make and model: Dhav DHC8202
- Aircraft serial: 477
- Aircraft time: 18,799 hours, 26,477 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Roller
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - LEFTHAND NR 4 FLAP TRACK ROLLER SURFACES HAVE CORROSION ON INBOARD AND OUTBOARD FLANGES OF TRACK-C.  REPAIRED IAW RD 8-57-988.
